# SDR AALA202209126359

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,324 hours, 16,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: FE240005
- Part serial: FR2547
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR PRESSURE CAUTION. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
